# SDR 99ZZZX291

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N321BT
- Make and model: Cessna 210L
- Aircraft serial: 21060127
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: NAS464P4A29
- Condition: Sheared
- Location: Nlg
- Part time: 3,368 hours
- Component: 12810001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE BOLT WAS FOUND SHEARED OFF AT THE END OF THE THREADS.  THIS ACTUATOR HAS 3 OF THESE BOLTS INSTALLED.  OVER THE YEARS, HAVE FOUND THIS CONDITION 4 OTHER TIMES.  SUBMITTER SUGGESTED REMOVE AND MAGNAFLUX EVERY 500 HOURS AND/OR AFTER ANY HARD LANDING.
